king 3 a day . Last one taken about 3pm. Is it wise to just stop taking them or should I taper them.Don't know what to do but am sure I do not want to keep taking them! Thanks
do not just stop!! im on a very slow taper off of percocet 10/325 and as slow as it is, i feel as if im dying. if your getting it prescribed by your md, be open and honest with him/her and voice that you want off of pain meds and to taper to avoid withdrawls. most drs like my dr is very supportive. please continue to come back to this site for we are all family. take care,
I recommend a slow taper off the endocet rather than stopping abruptly so to avoid withdrawal symptoms. You can reduce your daily dosage by half of a pill every 5 to 7 days. If you have decided to go the cold turkey route I wish to suggest you google the Thomas Recipe for opiate withdrawal. It is a list of mostly over the counter medications to help with the withdrawals.
- Endocet Information for Consumers
- Endocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Endocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2009 • 1 answer
Posted 9 Dec 2010 • 2 answers
Posted 6 Dec 2011 • 2 answers
I am taking oxycodone 5-325. I have been on this again for about a year. Its not helping anymore. I?
Posted 22 Apr 2012 • 3 answers
Posted 24 Jun 2014 • 3 answers